Periodic solutions of periodic delay lotka-volterra equations and systems

Yongkun Li, Yang Kuang

Research output: Contribution to journalArticle

172 Citations (Scopus)

Abstract

By using the continuation theorem of coincidence degree theory, sufficient and realistic conditions are obtained for the existence of positive periodic solutions for both periodic Lotka-Volterra equations and systems with distributed or state-dependent delays. Our results substantially extend and improve existing results.

Original languageEnglish (US)
Pages (from-to)260-280
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Volume255
Issue number1
DOIs
StatePublished - Mar 1 2001

Fingerprint

Lotka-Volterra Equations
Lotka-Volterra System
Delay Equations
Delay Systems
Periodic Solution
State-dependent Delay
Continuation Theorem
Coincidence Degree Theory
Positive Periodic Solution
Periodic Systems
Sufficient

Keywords

  • Distributed delay
  • Fredholm mapping
  • Lotka-Volterra equation
  • Positive periodic solution
  • State-dependent delay

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Periodic solutions of periodic delay lotka-volterra equations and systems. / Li, Yongkun; Kuang, Yang.

In: Journal of Mathematical Analysis and Applications, Vol. 255, No. 1, 01.03.2001, p. 260-280.

Research output: Contribution to journalArticle

@article{69f95fd797384b7eb7fe9f1a8406771a,
title = "Periodic solutions of periodic delay lotka-volterra equations and systems",
abstract = "By using the continuation theorem of coincidence degree theory, sufficient and realistic conditions are obtained for the existence of positive periodic solutions for both periodic Lotka-Volterra equations and systems with distributed or state-dependent delays. Our results substantially extend and improve existing results.",
keywords = "Distributed delay, Fredholm mapping, Lotka-Volterra equation, Positive periodic solution, State-dependent delay",
author = "Yongkun Li and Yang Kuang",
year = "2001",
month = "3",
day = "1",
doi = "10.1006/jmaa.2000.7248",
language = "English (US)",
volume = "255",
pages = "260--280",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Periodic solutions of periodic delay lotka-volterra equations and systems

AU - Li, Yongkun

AU - Kuang, Yang

PY - 2001/3/1

Y1 - 2001/3/1

N2 - By using the continuation theorem of coincidence degree theory, sufficient and realistic conditions are obtained for the existence of positive periodic solutions for both periodic Lotka-Volterra equations and systems with distributed or state-dependent delays. Our results substantially extend and improve existing results.

AB - By using the continuation theorem of coincidence degree theory, sufficient and realistic conditions are obtained for the existence of positive periodic solutions for both periodic Lotka-Volterra equations and systems with distributed or state-dependent delays. Our results substantially extend and improve existing results.

KW - Distributed delay

KW - Fredholm mapping

KW - Lotka-Volterra equation

KW - Positive periodic solution

KW - State-dependent delay

UR - http://www.scopus.com/inward/record.url?scp=0035285146&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035285146&partnerID=8YFLogxK

U2 - 10.1006/jmaa.2000.7248

DO - 10.1006/jmaa.2000.7248

M3 - Article

AN - SCOPUS:0035285146

VL - 255

SP - 260

EP - 280

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -